# SDR QXEA2010092700565

- Difficulty date: September 22, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,126 hours, 17,910 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Regulator Valve
- Part number: 4123T61P01
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, ODOR OF SMOKE NOTICED.  RETURNED TO THE GATE.  REPLACED NR 2 ENGINE SEAL PRESSURE REGULATOR VALVE OP CHECK GOOD NO ODOR OF SMOKE. RETURNED TO SERVICE.
